# SDR FDEA202502260297

- Difficulty date: February 26, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 38,204 hours, 21,277 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spcc
- Part number: 4909505
- Part serial: 516
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT RETRACT FROM INITIAL 15/15 POSITION  USED ON TAKEOFF.  CYCLED FLAP HANDLE AND FLAPS  WOULD NOT MOVE - POSSIBLE FLAP OVER SPEED DURING  CYCLE OF 1-2 KTS. USED QRH AND LANDED WITH FLAPS  30/40 - FLAPS EXTENDED NORMALLY FOR LANDING.  EMERGENCY DECLARED.   AMM: 27-51-18-04 REMOVED AND REPLACED SYSTEM #1 AND #2 SFCC UNITS AS PER 27-51-18-04.  ADJUSTMENT TEST IN PROGRESS.  AMM: 27-51-00-05  PERFORMED MECHANICAL AND ELECTRICAL CONTROL FLAP ADJUST/TEST, OPS CHECKS NORMAL REF M/M 27-51-00-05   A/C OK FOR SERVICE.
